PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996-1997 | 78 | 3 | 241-254
Tytuł artykułu

Computation of the Selmer groups of certain parametrized elliptic curves

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
78
Numer
3
Strony
241-254
Opis fizyczny
Daty
wydano
1997
otrzymano
1995-10-24
poprawiono
1996-08-27
Twórcy
autor
  • Fachbereich Mathematik, Universität des Saarlandes, Bau 27, Zimmer 429, D-66041 Saarbrücken, Germany
Bibliografia
  • [MF IV] B. J. Birch and W. Kuyk, Modular Functions of One Variable IV, Lecture Notes in Math. 476, Springer, 1975.
  • [B-S] B. J. Birch and H. P. F. Swinnerton-Dyer, Elliptic curves and modular functions, in: Modular Functions of One Variable IV, Antwerpen 1972, Lecture Notes in Math. 476, Springer, 1975, 2-32.
  • [Fo] H. G. Folz, Ein Beschränktheitssatz für die Torsion von 2-defizienten elliptischen Kurven über algebraischen Zahlkörpern, Dissertation, Universität des Saarlandes, 1985.
  • [H-M] T. Honda and I. Miyawaki, Zeta-functions of elliptic curves of 2-power conductor, J. Math. Soc. Japan 26 (1974), 362-373.
  • [Ko] N. Koblitz, Introduction to Elliptic Curves and Modular Forms, Springer, New York, 1984.
  • [Og] A. Ogg, Abelian curves over 2-power conductor, to appear.
  • [Sc] S. Schmitt, Berechnung der Mordell-Weil Gruppe parametrisierter elliptischer Kurven, Diplomarbeit, Universität des Saarlandes, 1995.
  • [Si] J. H. Silverman, The difference between the Weil height and the canonical height on elliptic curves, Math. Comp. 55 (1990), 723-743.
  • [Si-Ta] J. H. Silverman and J. Tate, Rational Points on Elliptic Curves, Springer, 1985.
  • [S-T] R. J. Stroeker and J. Top, On the equation Y² = (X+p)(X²+p²), Rocky Mountain J. Math. 27 (1994), 1135-1161.
  • [Ta] J. Tate, Algorithm for determining the type of a singular fiber in an elliptic pencil, in: Modular Functions of One Variable IV, Antwerpen 1972, Lecture Notes in Math. 476, Springer, 1975, 33-52.
  • [We] E. Weiss, Algebraic Number Theory, McGraw-Hill, 1963.
  • [Zi] H. G. Zimmer, A limit formula for the canonical height of an elliptic curve and its application to height computations, in: Number Theory, R. Mollin (ed.), Proc. First Conf. Canad. Number Theory Assoc., Banff, 1988, de Gruyter, 1990, 641-659.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav78i3p241bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.